# SDR COMA0760476

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 14,569 hours, 1,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 601R318723
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5169 - LOUD NOISE AT MAIN PAX DOOR.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED PAX DOOR SEAL.
